# SDR CALA2013101892178

- Difficulty date: October 17, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,203 hours, 11,096 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ABORTS START.   GROUND TEST AND OPS CHECK WITH NO FAULTS NOTED.
